Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The strange duality conjecture for generic curves
HTML articles powered by AMS MathViewer

by Prakash Belkale PDF
J. Amer. Math. Soc. 21 (2008), 235-258 Request permission

Abstract:

Let $X$ be a smooth connected projective algebraic curve of genus $g\geq 1$. The strange duality conjecture connects non-abelian theta functions of rank $r$ and level $k$ and those of rank $k$ and level $r$ on $X$ (for $SU(r)$ and $\operatorname {U}(k)$, respectively). In this paper we prove this conjecture for $X$ generic in the moduli space of curves of genus $g$.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 14H60, 14D20
  • Retrieve articles in all journals with MSC (2000): 14H60, 14D20
Additional Information
  • Prakash Belkale
  • Affiliation: Department of Mathematics, University of North Carolina-Chapel Hill, CB #3250, Phillips Hall, Chapel Hill, North Carolina 27599
  • MR Author ID: 684040
  • Email: belkale@email.unc.edu
  • Received by editor(s): February 23, 2006
  • Published electronically: April 25, 2007
  • Additional Notes: The author was partially supported by NSF grant DMS-0300356.
  • © Copyright 2007 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 21 (2008), 235-258
  • MSC (2000): Primary 14H60; Secondary 14D20
  • DOI: https://doi.org/10.1090/S0894-0347-07-00569-3
  • MathSciNet review: 2350055